# SDR UIEA2014051200172

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,243 hours, 15,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EGRESS LIGHT L390 FWD LAMP IS INTERMITTENT.  REPLACED LAMPS IAW AMM 33-51-06.  REPLACED GND TERMINAL LUG IAW SWMP 20-20-10, CLEARED LIGHT ASSEMBLY IAW AMM 20-60-02.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
